# SDR HEEA063190

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050010902
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INOPERATIVE.  MANUAL SLAVE ROD DOESN'T WORK.
